| Model Number |
2307-82-001 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Delta xtend: during the case, cta reaming guide jammed with the cta reamer.Causing the reamer to not spin in the reaming guide.Reaming guide removed with reamer and the case continued as per normal.No time added to the case as the instrument was done with at that stage.Was very difficult and took a lot of effort to remove the reamer from the reaming guide - done with a hammer.No adverse outcomes expected.No patient demographic is available.Instrument separated and steribagged individually ready for return.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.